# SDR AALA20190511005

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 54,881 hours, 22,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUDNED: WHILE ACCOMPLISHING CARD 2908 MID CABIN M1670 BATTERY PACK FAILED. MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51-06.
